Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 8, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 10, 2007, 4:41 PM EDT for Schoharie County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2007, 4:41 PM EDT (20:41 UTC)
- Expired
- May 10, 2007, 5:26 PM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Schoharie County, NY
The radar
The Albany radar (KENX), 33 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:17 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 102041 SVRALY NYC095-102145- /O.NEW.KALY.SV.W.0008.070510T2041Z-070510T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 441 PM EDT THU MAY 10 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF COBLESKILL... * UNTIL 545 PM EDT. * AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BREAKABEEN...OR ABOUT 9 MILES SOUTH OF COBLESKILL...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES EAST OF RICHMONDVILLE BY 450 PM EDT... MIDDLEBURGH BY 455 PM EDT... COBLESKILL BY 505 PM EDT... SCHOHARIE BY 515 PM EDT... CENTRAL BRIDGE BY 520 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR EASTERN NEW YORK. LAT...LON 4251 7459 4245 7436 4272 7419 4280 7459 $$ KL
1 follow-up statement
000 WWUS51 KALY 102126 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 525 PM EDT THU MAY 10 2007 NYC095-102135- /O.CAN.KALY.SV.W.0008.000000T0000Z-070510T2145Z/ SCHOHARIE NY- 525 PM EDT THU MAY 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SCHOHARIE COUNTY IS CANCELLED... THUNDERSTORMS WILL REMAIN BELOW SEVERE LIMITS ACROSS THE COUNTY THROUGH 6 PM. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR EASTERN NEW YORK. LAT...LON 4251 7459 4245 7436 4272 7419 4280 7459 $$ KL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:30 PM EDT, 11 minutes earlier.
Area forecast discussion, May 10, 4:30 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 430 PM EDT THU MAY 10 2007 .SYNOPSIS... UNSTABLE AIR MASS OVER THE REGION ATTM...WITH SVR TSTM WATCH IN EFFECT OVER ENTIRE FORECAST AREA UNTIL 8PM. CLOSED LOW ALOFT WAS OVER WRN LAKE ONTARIO AT 18Z AND WILL MOVE TO HUDSON VALLEY BY 12Z FRIDAY. THETAE RIDGE 330 TO 340K EXTENDG FROM WEST VIRGINIA NORTH TO NORTHERN ADIRONDACKS...WITH A MUCH COOLER AND DRIER AIR MASS IN SOUTH CENTRAL CANADA. && .NEAR TERM /LATE AFTERNOON AND OVERNIGHT/... ESSENTIALLY 3 LINES OF TSTMS ATTM...ONE OVER THE BERKSHIRES AND SRN GREEN MTNS...A SECOND LINE EXTENDING FROM THE CATSKILLS NORTH ACROSS THE ADIRONDACKS TO THE ST LAWRENCE VALLEY...AND A THIRD OVER THE SUSQUEHANNA REGN OF NY AND THE ERN FINGER LAKES AREA. ALL THREE LINES ARE MOVING SLOWLY EASTWARD WITH THE CELLS MOVING NNE. ANOTHER CONCERN IS FLASH FLOODING FROM TRAINING HP CELLS WITH HAIL CONTAMINATION MAKING PCPN ESTIMATION VERY DIFFICULT. IMPRESSIVE CONVECTION WAS SHOWING UP ON SATELLITE IMAGES THIS AFTERNOON OVER THE FINGER LAKES AREA. MORE CONVECTION APPEARS TO BE DEVELOPING OVER CANADA BOTH NORTH AND SOUTH OF WESTERN LAKE ONTARIO. HAVE THUNDER IN THE FORECAST FOR SHORTLY PAST MIDNIGHT WITH UPPER LOW MOVING SLOWLY EASTWARD AND NOT EXPECTED TO REACH THE HUDSON VALLEY UNTIL SHORLTY BEFORE 12Z. IMPRESSIVE UVM ON GFS OVER KALB BETWEEN 03Z AND 09Z AND ON NAM12 BETWEEN 03Z AND 12Z SUPPORT KEEPING SHRA/TSRA IN FORECAST THRU 12Z. OVERNITE LOWS WILL RANGE FROM THE LWER 50S IN THE ADIRONDACKS...HIGHER CATSKILLS...AND SRN GREEN MTNS....TO THE LOW 60S IN THE HUDSON VALLEY. && .SHORT TERM /FRIDAY THRU SATURDAY NIGHT/... UPPER LOW NEAR KALB AT 12Z FRIDAY WITH ASSOCIATED SFC TROF EXTENDING FROM NRN VERMONT TO NRN VIRGINIA...WITH COLD FRONT JUST NW OF LAKES ERIE AND ONTARIO. FRONT DROPS SOUTHEAST AND PUSHES THROUGH FORECAST AREA FRIDAY AFTERNOON AND EVENING. MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIP WITH THE FRONT ITSELF BUT HAVE LEFT A CHANCE OF SHOWERS FRIDAY MORNING AND A CHANCE OF THUNDER EAST OF THE HUDSON RVR AND SLIGHT CHANCE WEST OF THE HUDSON FOR FRIDAY AFTERNOON WITH FRONTAL PASSAGE. HIGHS FRIDAY UPPER 60S IN ADIRONDACKS...CATSKILLS...AND SRN GREEN MTNS TO THE LOW AND MID 80S IN THE MID HUDSON VALLEY. COOLER AIR MOVES INTO THE REGION FOLLOWING THE FRONTAL PASSAGE WITH LOWS FRIDAY NIGHT FROM THE UPPER 30S IN COOLER MTN REGIONS TO THE LOW 50S IN THE HUDSON VALLEY. MUCH COOLER AND MORE PLEASANT SATURDAY WITH HIGHS FROM THE UPPER 50S TO THE MID 70S AND DEWPOINTS MOSTLY IN THE 30S. DEFINITELY NIPPY SATURDAY NIGHT WITH LOWS FROM THE UPPER 20S TO AROUND 40. && .LONG TERM /SUNDAY THROUGH THURSDAY/... A WARMING TREND WILL TAKE PLACE AS THE 500 HPA TROF ASSOCIATED WITH THE COOL AIR MASS ROTATES EAST TO THE MARITIMES AND A BROAD RIDGE MOVES IN FROM THE PLAINS STATES. WARM AND MOIST AIR FROM THE GULF WILL BEGIN TO RETURN UP THE OHIO VALLEY AROUND THE WEST SIDE OF THE HIGH AND BEGIN TO OVERRUN THE COLDER AIR OVER THE REGION STARTING MONDAY...AND A WEAK WAVE FORMS ALONG THE AIR MASS BOUNDARY TUESDAY. THE FRONT PUSHES ITS WAY SOUTH OF THE FORECAST AREA BY WEDNESDAY MORNING AND IT LOOKS LIKE THE REST OF THE WEEK SHOULD BE DRY AS ANOTHER CANADIAN HIGH BUILDS OVER THE REGION ON THURSDAY. && .AVIATION /THROUGH TUESDAY/...GENERALLY VFR CONDITIONS EXPECTED...HOWEVER WILL HAVE MVFR TO IFR WITH SCATTERED CONVECTION INTO THIS EVENING AND TONIGHT WITH STRONGER CONVECTION EMBEDDED AREAS OF SHOWERS. ALSO...WHERE IT RAINS FOG SHOULD DEVELOP WITH LIGHT FLOW OVERNIGHT. IMPROVEMENT TO VFR CONDITIONS WILL OCCUR AFTER 12Z FRIDAY...WITH VFR THEN EXPECTED TO PREVAIL THROUGH THE WEEKEND AND INTO TUESDAY. && .HYDROLOGY... NUMEROUS SHOWERS AND THUNDERSTORMS WERE OCCURING OVER THE FORECAST AREA THIS AFTERNOON AND ARE EXPECTED TO LAST INTO THE OVERNIGHT HOURS. PRECIPBL WATER VALUES WITH THIS MORNING SOUNDING WERE NEARLY TWICE NORMAL...SO LOTS OF MOISTURE IS AVAILABLE. STEERING WINDS ARE FAIRLY WEAK...AND PRELIMINARY RADAR LOOPS SUGGESTING SOME TRAINING IS OCCURRING. 1 HOUR FFG VALUES GENERALLY AROUND 2 INCHES GIVE OR TAKE. OVER THE LARGER RIVER BASINS PRECIP AMOUNTS WILL BE LARGE ENOUGH TO CAUSE WITHIN-BANK RISES BUT FOR THE MOST PART SHOULD NOT BE ENOUGH TO CAUSE FLOODING. && .FIRE WEATHER... SCATTERED SLOW MOVING AND TRAINING CONVECTION DUMPING RAINFALL ACROSS PORTIONS OF AREA...WITH MOST AREAS REMAINING DRY. HOWEVER...MUCH OF THE AREA SHOULD RECEIVES MEASURABLE RAINFALL OVERNIGHT AS BOUNDARY APPROACHES. RELATIVE HUMIDITY LEVELS TONIGHT WILL INCREASE TO 90 TO 100 PERCENT. MINIMUM RELATIVE HUMIDITY LEVELS FRIDAY WILL DROP TO INTO THE THE 40 TO 50 PERCENT RANGE. SOUTHERLY WINDS OF 10 TO 15 MPH WILL BECOME LIGHT OVERNIGHT AND EVENTUALLY SHIFT TO THE NORTHWEST EARLY FRIDAY AFTERNOON AT 10 TO 15 MPH. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE NY...NONE MA...NONE. CT...NONE. && RCK/NAS/IAA
Hazardous weather outlook, May 10, 2:35 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 235 PM EDT THU MAY 10 2007 NYZ032-033-038>043-047>054-058>061-063>066-082>084-111100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- 235 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES IN NEW YORK... HERKIMER...HAMILTON...FULTON...MONTGOMERY...SARATOGA...WARREN... WASHINGTON...SCHOHARIE...SCHENECTADY...ALBANY...RENSSELAER...GREENE... COLUMBIA...ULSTER...AND DUTCHESS. VTZ013>015-111100- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 235 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE REGION INTO TONIGHT WITH SOME THUNDERSTORMS POSSIBLY BECOMING SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES IN VERMONT...BENNINGTON AND WINDHAM. CTZ001-013-MAZ001-025-111100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- 235 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE REGION FROM INTO TONIGHT WITH SOME ISOLATED THUNDERSTORMS POSSIBLY BECOMING SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON.
In the hours before
Special weather statement, May 10, 3:19 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 319 PM EDT THU MAY 10 2007 NYZ047-102000- SCHOHARIE NY- 319 PM EDT THU MAY 10 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEAST SCHOHARIE COUNTY THROUGH 4 PM... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR CENTRAL BRIDGE...OR ABOUT OVER COBLESKILL...AND MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... CENTRAL BRIDGE BY 325 PM EDT. RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR MAY LEAD TO PONDING OF WATER IN LOW LYING...POOR DRAINAGE AREAS FROM THESE STORMS. KL/TAW
Special weather statement, May 10, 3:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 346 PM EDT THU MAY 10 2007 NYZ043-102030- NORTHERN WASHINGTON NY- 346 PM EDT THU MAY 10 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEAST WASHINGTON COUNTY THROUGH 430 PM... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GRANVILLE...OR ABOUT 14 MILES SOUTH OF WHITEHALL...AND MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... GRANVILLE BY 355 PM EDT. RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR MAY LEAD TO PONDING OF WATER IN LOW LYING...POOR DRAINAGE AREAS FROM THESE STORMS. KL/TAW
Special weather statement, May 10, 3:48 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 348 PM EDT THU MAY 10 2007 VTZ013-102045- BENNINGTON VT- 348 PM EDT THU MAY 10 2007 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 30 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR DORSET...OR ABOUT OVER MANCHESTER...AND SLOWLY MOVING NORTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR... EAST RUPERT BY 355 PM. EAST DORSET BY 400 PM. NORTH RUPERT AND FREEDLEYVILLE BY 405 PM. NORTH DORSET BY 415 PM.
Local storm report, May 10, 4:00 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
400 PM EDT THU MAY 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL LONG LAKE 43.97N 74.42W
05/10/2007 E1.50 INCH HAMILTON NY POST OFFICE
&&Special weather statement, May 10, 4:13 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 413 PM EDT THU MAY 10 2007 NYZ047-102115- SCHOHARIE NY- 413 PM EDT THU MAY 10 2007 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SCHOHARIE COUNTY THROUGH 515 PM... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR NORTH BLENHEIM...OR ABOUT 12 MILES SOUTH OF COBLESKILL...AND MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF SUMMIT BY 420 PM EDT... BREAKABEEN BY 425 PM EDT... MIDDLEBURGH BY 450 PM EDT... COBLESKILL BY 455 PM EDT... SCHOHARIE BY 510 PM EDT... CENTRAL BRIDGE BY 515 PM EDT. RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR MAY LEAD TO PONDING OF WATER IN LOW LYING...POOR DRAINAGE AREAS FROM THESE STORMS. KL/TAW
Special weather statement, May 10, 4:32 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 432 PM EDT THU MAY 10 2007 VTZ013-014-102130- BENNINGTON VT-WESTERN WINDHAM VT- 432 PM EDT THU MAY 10 2007 ...A CLUSTER OF STRONG THUNDERSTORMS IN BENNINGTON AND WINDHAM COUNTIES... AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 30 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR MANCHESTER...AND MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... MANCHESTER BY 440 PM. MANCHESTER CENTER BY 450 PM. 6 MILES NORTHWEST OF LONDONDERRY BY 525 PM.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:41 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 49 min |
| May 10, 1:37 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 53 min |
| May 10, 1:58 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 47 min |
| May 10, 2:42 PM EDT | Flash Flood Warning | ALY | Greene | 6 hr |
| May 10, 2:52 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 36 min |
| May 10, 3:03 PM EDT | Flash Flood Warning | ALY | Montgomery | 6 hr |
| May 10, 5:53 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 67 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.